Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    I just read an article...
    avatar
    lissmeanstrouble posted:
    and it stated the following:He adds there's more to depression than deterioration of the quality of life. "It has to be treated aggressively before it causes structural changes in the brain."

    Sure woulda been nice to know this is high school, maybe I would have been more proactive in seeking help.

    Today I feel like Ive become mentally disabled. I have backspace, so you dont have any idea how many typos were in this message but its as if Im intoxicated, cant think just feeling kinda dur dur dur today, dont like it, feeling LOTS and LOTS of back pain, and GI bloating, and migraines all weekend, then In the same article I sited above they said all of that combined can mean heart issues. I havent had my heart checked for a while.
    I did quit smoking for the most part but I have one here and there occasionally I really hope that I did not decide to quit when its too late. Ive had friends tell me they are worried about my health, and Im getting concerned as well. I made a doctors appt and heres hoping I make the best use of the appointment.
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.